# SDR CA020621007

- Difficulty date: June 5, 2002
- Submitted: June 25, 2002
- Operation: General aviation
- Make and model: Cessna 337G
- Aircraft time: 3,940 hours
- Engine: Cont IO360D
- Propeller: Mcauly D2AF34C310
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Retainer
- Part number: MS166251068
- Condition: Failed
- Location: Mlg Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

(CAN) PILOT INBOUND FOR LANDING & SELECTED GEAR DOWN. REPORTED THAT GEAR DID NOT EXTEND & GEAR MOTOR CONTINUED RUNNING.  BEGAN EMERGENCY EXTENSION OF GEAR WITH HAND PUMP BUT NO PRESSURE BUILDING ON HAND PUMP.  SEVERAL PROCEEDURES WERE CARRIED OUT BY PILOT & GROUND CREW, WITH NO SUCCESS. ON FLY BY IT WAS NOTED NOSE GEAR EXTENDED & SEEMED LOCKED, BUT MAIN GEAR HALFWAY EXTENDED. PILOT FINALLY EXECUTED GEAR UP LDG.  ON INSPECTION OF MLG, IT WAS FOUND THAT REAR LT MLG DOOR ACTUATOR CYLINDER SEPARATED FROM PISTON ROD. PILOT REPORTED THAT HYDRAULIC FLUID AT NORMAL LEVEL.
